# SDR RJEF20170929001

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N478TA
- Make and model: Airbus A319-132
- Aircraft serial: 2339
- Aircraft time: 43,205 hours, 18,348 cycles
- Engine: Iae V2524A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE IDG 1 TEMPERATURE INCREASED AND THE ECAM MESSAGE ELEC IDG1 OIL OVERHEAT DISPLAYED,  THE AIRCRAFT RETURNED TO DEPARTURE.  UNEVENTFUL LANDING.  MAINTENANCE VERIFIED IDG 1, FOUND OIL LEVEL OVERFILLED, DRAINED THE EXCESS OIL IAW AMM 24-21-00-920-041-A,  THE AIRCRAFT WAS RETURNED TO SERVICE.
